# SDR 05FDEA03747

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Undamaged
- Location: Bs 1090
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR AT STA 1090 FWD EDGE OF LOWER AFT CARGO DOOR CUT-OUT.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR AT STA 1090 FWD EDGE OF LOWER AFT.  CARGO DOOR CUT-OUT WAS ACCOMPLISHED ON FED-EX CARD N00292 DATED 11/01/05.  INSTALLED REPAIR WAS DETERMINED TO BE IAW SRM 53-30-3 FIG 3.  REPAIR CLASSIFIED AS MAJOR.
